About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 595848, 8 pages
http://dx.doi.org/10.1155/2014/595848
Research Article

A Shifted Jacobi-Gauss Collocation Scheme for Solving Fractional Neutral Functional-Differential Equations

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 4 March 2014; Revised 29 March 2014; Accepted 29 March 2014; Published 15 April 2014

Academic Editor: Xiao-Jun Yang

Copyright © 2014 A. H. Bhrawy and M. A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Bhrawy and M. A. Alghamdi, “A Shifted Jacobi-Gauss Collocation Scheme for Solving Fractional Neutral Functional-Differential Equations,” Advances in Mathematical Physics, vol. 2014, Article ID 595848, 8 pages, 2014. doi:10.1155/2014/595848